MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFORNG
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump was not returned to mmd for evaluation.A dhr review was not completed because the device serial number was not provided.Because the device was not returned to mmd, an investigation could not be completed.This report is being filed for the reported delay in therapy that the patient experienced as a result of the complaint.
 
Event or Problem Description
The initial reporter stated that the pump was alarming, but that they could not read anything on the screen.They stated that formula had been spilled on the pump, and they could see it inside the pump screen.They stated that this resulted in a six hour delay of therapy and that they were not able to complete the feeding via gravity because the patient did not tolerate it.Mmd did follow up with the initial reporter, who stated that the patient did not have any adverse effects due to the complaint, that the pump had been replaced, that they could not provide the pump serial number, and had no other information to provide.[ (b)(6) ].

Brand Name
ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key20884473
Report Number1722139-2024-00666
Device Sequence Number8710006
Product Code LZH
UDI-Device Identifier10814844000334
UDI-Public10814844000334
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNG
Device Catalogue NumberINFORNG
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose